52241

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On Small Perturbations of a Periodic Homogeneous Differential Inclusion with a Asymptotically Stable Set

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117919050035

Наименование источника: 

  • AUTOMATION AND REMOTE CONTROL

Обозначение и номер тома: 

Vol. 80, No. 5

Город: 

  • New York, USA

Издательство: 

  • PLEIADES PUBLISHING Ltd.

Год издания: 

2019

Страницы: 

834-839
Аннотация
It is proved that the solutions of a periodic homogeneous differential inclusion with an asymptotically stable set obey the exponential upper under small perturbations that do not violate its periodicity and homogeneity.

Библиографическая ссылка: 

Морозов М.В. On Small Perturbations of a Periodic Homogeneous Differential Inclusion with a Asymptotically Stable Set // AUTOMATION AND REMOTE CONTROL. 2019. Vol. 80, No. 5. С. 834-839.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: